• 1
  • 1
  • 6
  • 5
  • 6
  • 3
  • 4

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 12980
School of Mathematics
  Title:   Existence of infinitely many anti-periodic solutions for second-order impulsive differential inclusions
  Author(s):  Sh. Heidarkhani (Joint with Gh. A. Afrouzi, A. Hadjian, and J. Henderson)
  Status:   Published
  Journal: Electron. J. Differential Equations
  Vol.:  2013
  Year:  2013
  Pages:   1-13
  Supported by:  IPM
  Abstract:


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right